Alert archive / Maine / Wind Chill Warnings in 2007
Wind Chill Warning 6, NWS Caribou, ME
NWS Caribou, ME issued this wind chill warning at Mar 7, 2007, 3:42 PM EST for Aroostook County, Somerset County, Maine. It took effect at Mar 8, 2007, 12:00 AM EST. It was in force for 28 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2007, 3:42 PM EST (20:42 UTC)
- In effect from
- Mar 8, 2007, 12:00 AM EST
- Expired
- Mar 9, 2007, 3:39 AM EST
- In force
- 28 hr
- Issued by
- NWS Caribou, ME
Counties Aroostook County, ME, Somerset County, ME
The radar
The Caribou radar (KCBW), 114 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Caribou, ME (KCAR), launched 12:00Z, 8.7 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 876 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KCAR 072042 WSWCAR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME ISSUED BY NATIONAL WEATHER SERVICE GRAY ME 342 PM EST WED MAR 7 2007 ...BITTERLY COLD WIND CHILL TEMPERATURES TO RETURN ON THURSDAY... .A REINFORCING BLAST OF ARCTIC AIR WILL DIVE SOUTHWARD INTO MAINE OVERNIGHT...BRINGING AN INCREASE IN NORTHWEST WINDS AND CONTINUING THESE UNSEASONABLY COLD TEMPERATURES. THIS DANGEROUS COMBINATION OF COLD AND WIND WILL CONTINUE THROUGH EARLY THURSDAY EVENING. MEZ001-003-080445- /O.NEW.KCAR.WC.W.0006.070308T0500Z-070308T2300Z/ NORTHWEST AROOSTOOK-NORTHERN SOMERSET- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...BAKER LAKE...BILLY-JACK DEPOT 342 PM EST WED MAR 7 2007 ...WIND CHILL WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EST THURSDAY. WIND CHILL TEMPERATURES WILL FALL TO 35 BELOW ZERO AFTER MIDNIGHT TONIGHT AS WINDS INCREASE...WITH WIND CHILLS OF 35 TO 40 BELOW ZERO TO CONTINUE THROUGH THURSDAY. A WIND CHILL WARNING IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 35 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. $$ MEZ002-004>006-010-011-031-032-080445- /O.NEW.KCAR.WC.Y.0010.070308T0500Z-070308T2300Z/ NORTHEAST AROOSTOOK-NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT- SOUTHEAST AROOSTOOK-CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT- SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM... MOUNT KATAHDIN...MILLINOCKET...EAST MILLINOCKET...PATTEN... MEDWAY...HOULTON...HODGDON...SHERMAN...SMYRNA MILLS... GREENVILLE...MONSON...BLANCHARD...LINCOLN...HOWLAND... SPRINGFIELD...DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH... VANCEBORO...TOPSFIELD 342 PM EST WED MAR 7 2007 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EST THURSDAY. WIND CHILL TEMPERATURES WILL FALL TO 20 BELOW ZERO AFTER MIDNIGHT TONIGHT AS WINDS INCREASE...WITH WIND CHILLS OF 25 TO 30 BELOW ZERO TO CONTINUE THROUGH THURSDAY. A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 20 AND 34 DEGREES BELOW ZERO FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. $$ ST. JEAN/NWS GRAY ME
6 follow-up statements
000 WWUS41 KCAR 080345 WSWCAR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1045 PM EST WED MAR 7 2007 ...BITTERLY COLD WIND CHILL TEMPERATURES TO RETURN ON THURSDAY... .A REINFORCING BLAST OF ARCTIC AIR WILL DIVE SOUTHWARD INTO MAINE OVERNIGHT...BRINGING AN INCREASE IN NORTHWEST WINDS AND CONTINUING THESE UNSEASONABLY COLD TEMPERATURES. THIS DANGEROUS COMBINATION OF COLD AND WIND WILL CONTINUE THROUGH EARLY THURSDAY EVENING. MEZ001-003-081100- /O.CON.KCAR.WC.W.0006.070308T0500Z-070308T2300Z/ NORTHWEST AROOSTOOK-NORTHERN SOMERSET- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...BAKER LAKE...BILLY-JACK DEPOT 1045 PM EST WED MAR 7 2007 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 6 PM EST THURSDAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 6 PM EST THURSDAY. WIND CHILL TEMPERATURES WILL FALL TO 35 BELOW ZERO AFTER MIDNIGHT TONIGHT AS WINDS INCREASE...WITH WIND CHILLS OF 35 TO 40 BELOW ZERO TO CONTINUE THROUGH THURSDAY. A WIND CHILL WARNING IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 35 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. $$ MEZ002-004>006-010-011-031-032-081100- /O.CON.KCAR.WC.Y.0010.070308T0500Z-070308T2300Z/ NORTHEAST AROOSTOOK-NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT- SOUTHEAST AROOSTOOK-CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT- SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM... MOUNT KATAHDIN...MILLINOCKET...EAST MILLINOCKET...PATTEN... MEDWAY...HOULTON...HODGDON...SHERMAN...SMYRNA MILLS... GREENVILLE...MONSON...BLANCHARD...LINCOLN...HOWLAND... SPRINGFIELD...DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH... VANCEBORO...TOPSFIELD 1045 PM EST WED MAR 7 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THURSDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THURSDAY. WIND CHILL TEMPERATURES WILL FALL TO 20 BELOW ZERO AFTER MIDNIGHT TONIGHT AS WINDS INCREASE...WITH WIND CHILLS OF 25 TO 30 BELOW ZERO TO CONTINUE THROUGH THURSDAY. A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 20 AND 34 DEGREES BELOW ZERO FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. $$ KHW
000 WWUS41 KCAR 080926 WSWCAR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 426 AM EST THU MAR 8 2007 ...BITTERLY COLD WIND CHILL TEMPERATURES EXPECTED TODAY... .A REINFORCING SURGE OF ARCTIC AIR WILL BRING AN INCREASE IN NORTHWEST WINDS AND BITTER COLD TEMPERATURES TO THE REGION TODAY. THIS DANGEROUS COMBINATION OF COLD AND WIND WILL OCCUR THROUGH THIS EVENING. MEZ001-003-081730- /O.CON.KCAR.WC.W.0006.000000T0000Z-070308T2300Z/ NORTHWEST AROOSTOOK-NORTHERN SOMERSET- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...BAKER LAKE...BILLY-JACK DEPOT 426 AM EST THU MAR 8 2007 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. WIND CHILL TEMPERATURES WILL FALL TO AROUND 35 BELOW ZERO TODAY INTO EARLY THIS EVENING. A WIND CHILL WARNING IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 35 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. $$ MEZ002-004>006-010-011-031-032-081730- /O.CON.KCAR.WC.Y.0010.000000T0000Z-070308T2300Z/ NORTHEAST AROOSTOOK-NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT- SOUTHEAST AROOSTOOK-CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT- SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM... MOUNT KATAHDIN...MILLINOCKET...EAST MILLINOCKET...PATTEN... MEDWAY...HOULTON...HODGDON...SHERMAN...SMYRNA MILLS... GREENVILLE...MONSON...BLANCHARD...LINCOLN...HOWLAND... SPRINGFIELD...DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH... VANCEBORO...TOPSFIELD 426 AM EST THU MAR 8 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. WIND CHILL TEMPERATURES WILL FALL TO 20 TO 30 BELOW ZERO TODAY INTO THIS EVENING. A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 20 AND 34 DEGREES BELOW ZERO FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. $$ FITZSIMMONS
000 WWUS41 KCAR 081625 WSWCAR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1125 AM EST THU MAR 8 2007 ...BITTERLY COLD WIND CHILL TEMPERATURES EXPECTED THROUGH THE REST OF THE AFTERNOON... .A REINFORCING SURGE OF ARCTIC AIR WILL BRING AN INCREASE IN NORTHWEST WINDS AND BITTER COLD TEMPERATURES TO THE REGION THROUGH THE REMAINDER OF TH. THIS DANGEROUS COMBINATION OF COLD AND WIND WILL OCCUR THROUGH THIS EVENING. MEZ001-003-082300- /O.CON.KCAR.WC.W.0006.000000T0000Z-070308T2300Z/ NORTHWEST AROOSTOOK-NORTHERN SOMERSET- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...BAKER LAKE...BILLY-JACK DEPOT 1125 AM EST THU MAR 8 2007 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. WIND CHILL TEMPERATURES WILL RANGE AS LOW AS 35 BELOW ZERO THROUGH THE REMAINDER OF THE AFTERNOON. A WIND CHILL WARNING IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 35 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. $$ MEZ002-004>006-010-011-031-032-082300- /O.CON.KCAR.WC.Y.0010.000000T0000Z-070308T2300Z/ NORTHEAST AROOSTOOK-NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT- SOUTHEAST AROOSTOOK-CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT- SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM... MOUNT KATAHDIN...MILLINOCKET...EAST MILLINOCKET...PATTEN... MEDWAY...HOULTON...HODGDON...SHERMAN...SMYRNA MILLS... GREENVILLE...MONSON...BLANCHARD...LINCOLN...HOWLAND... SPRINGFIELD...DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH... VANCEBORO...TOPSFIELD 1125 AM EST THU MAR 8 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. WIND CHILL TEMPERATURES WILL RANGE FROM 15 TO 30 BELOW ZERO THROUGH THE REMAINDER OF THE AFTERNOON. A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 20 AND 34 DEGREES BELOW ZERO FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. $$ VJN
000 WWUS41 KCAR 082056 WSWCAR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 356 PM EST THU MAR 8 2007 ...BITTERLY COLD WIND CHILL TEMPERATURES EXPECTED THROUGH THE REST OF THE AFTERNOON... .ARCTIC AIR COMBINED WITH BRISK NORTHWEST WINDS WILL BRING BITTER COLD WIND CHILLS TO NORTHERN AND CENTRAL PORTIONS OF THE REGION THROUGH THE NIGHT. MEZ001-003-090500- /O.EXT.KCAR.WC.W.0006.000000T0000Z-070309T1100Z/ NORTHWEST AROOSTOOK-NORTHERN SOMERSET- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...BAKER LAKE...BILLY-JACK DEPOT 356 PM EST THU MAR 8 2007 ...WIND CHILL WARNING NOW IN EFFECT UNTIL 6 AM EST FRIDAY... THE WIND CHILL WARNING IS NOW IN EFFECT UNTIL 6 AM EST FRIDAY. WIND CHILL TEMPERATURES WILL RANGE AS LOW AS 35 BELOW ZERO THROUGH THE NIGHT. A WIND CHILL WARNING IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 35 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. $$ MEZ002-004>006-010-011-031-032-090500- /O.EXT.KCAR.WC.Y.0010.000000T0000Z-070309T1100Z/ NORTHEAST AROOSTOOK-NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT- SOUTHEAST AROOSTOOK-CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT- SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM... MOUNT KATAHDIN...MILLINOCKET...EAST MILLINOCKET...PATTEN... MEDWAY...HOULTON...HODGDON...SHERMAN...SMYRNA MILLS... GREENVILLE...MONSON...BLANCHARD...LINCOLN...HOWLAND... SPRINGFIELD...DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH... VANCEBORO...TOPSFIELD 356 PM EST THU MAR 8 2007 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 6 AM EST FRIDAY... THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 6 AM EST FRIDAY. WIND CHILL TEMPERATURES WILL RANGE FROM 20 TO 30 BELOW ZERO THROUGH THE NIGHT. A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 20 AND 34 DEGREES BELOW ZERO FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. $$ VJN
000 WWUS41 KCAR 090039 WSWCAR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 739 PM EST THU MAR 8 2007 ...BITTERLY COLD WIND CHILL TEMPERATURES EXPECTED THROUGH THE FRIDAY MORNING.. .ARCTIC AIR COMBINED WITH BRISK NORTHWEST WINDS WILL BRING BITTER COLD WIND CHILLS TO NORTHERN AND CENTRAL PORTIONS OF THE REGION THROUGH THE NIGHT. MEZ001-003-091000- /O.CON.KCAR.WC.W.0006.000000T0000Z-070309T1100Z/ NORTHWEST AROOSTOOK-NORTHERN SOMERSET- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...BAKER LAKE...BILLY-JACK DEPOT 739 PM EST THU MAR 8 2007 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY. WIND CHILL TEMPERATURES WILL RANGE FROM 30 TO 35 BELOW ZERO THROUGH THE NIGHT. A WIND CHILL WARNING IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 35 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. $$ MEZ015>017-029-030-091000- /O.EXA.KCAR.WC.Y.0010.000000T0000Z-070309T1100Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT... MACHIAS...CHERRYFIELD 739 PM EST THU MAR 8 2007 ...WIND CHILL ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST FRIDAY. WIND CHILL TEMPERATURES WILL RANGE FROM 20 TO 25 BELOW ZERO THROUGH THE NIGHT. A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 20 AND 34 DEGREES BELOW ZERO FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. $$ MEZ002-004>006-010-011-031-032-091000- /O.CON.KCAR.WC.Y.0010.000000T0000Z-070309T1100Z/ NORTHEAST AROOSTOOK-NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT- SOUTHEAST AROOSTOOK-CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT- SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM... MOUNT KATAHDIN...MILLINOCKET...EAST MILLINOCKET...PATTEN... MEDWAY...HOULTON...HODGDON...SHERMAN...SMYRNA MILLS... GREENVILLE...MONSON...BLANCHARD...LINCOLN...HOWLAND... SPRINGFIELD...DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH... VANCEBORO...TOPSFIELD 739 PM EST THU MAR 8 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY. WIND CHILL TEMPERATURES WILL RANGE FROM 25 TO 30 BELOW ZERO THROUGH THE NIGHT. A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 20 AND 34 DEGREES BELOW ZERO FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. $$ HEWITT
000 WWUS41 KCAR 090839 WSWCAR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 339 AM EST FRI MAR 9 2007 ...BITTERLY COLD WIND CHILL TEMPERATURES WILL CONTINUE THIS MORNING... .ARCTIC AIR COMBINED WITH BRISK NORTHWEST WINDS WILL BRING BITTER COLD WIND CHILLS TO NORTHERN AND CENTRAL PORTIONS OF THE REGION THIS MORNING. MEZ001-003-091600- /O.CAN.KCAR.WC.W.0006.000000T0000Z-070309T1100Z/ /O.EXB.KCAR.WC.Y.0010.000000T0000Z-070309T1600Z/ NORTHWEST AROOSTOOK-NORTHERN SOMERSET- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...BAKER LAKE...BILLY-JACK DEPOT 339 AM EST FRI MAR 9 2007 ...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING... ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST THIS MORNING. THE WIND CHILL WARNING HAS BEEN CANCELLED. NORTHWEST WINDS OF 10 TO 15 MPH...COMBINED WITH BITTER COLD TEMPERATURES THIS MORNING WILL RESULT IN WIND CHILL VALUES BETWEEN 20 AND 34 DEGREES BELOW ZERO AT TIMES. A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 20 AND 34 DEGREES BELOW ZERO FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. $$ MEZ015>017-029-030-090945- /O.CAN.KCAR.WC.Y.0010.000000T0000Z-070309T1100Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT... MACHIAS...CHERRYFIELD 339 AM EST FRI MAR 9 2007 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND CHILL ADVISORY. WINDS HAVE DIMINISHED...THEREFORE THE WIND CHILL ADVISORY HAS BEEN CANCELLED. $$ MEZ002-004>006-010-011-031-032-091600- /O.EXT.KCAR.WC.Y.0010.000000T0000Z-070309T1600Z/ NORTHEAST AROOSTOOK-NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT- SOUTHEAST AROOSTOOK-CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT- SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM... MOUNT KATAHDIN...MILLINOCKET...EAST MILLINOCKET...PATTEN... MEDWAY...HOULTON...HODGDON...SHERMAN...SMYRNA MILLS... GREENVILLE...MONSON...BLANCHARD...LINCOLN...HOWLAND... SPRINGFIELD...DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH... VANCEBORO...TOPSFIELD 339 AM EST FRI MAR 9 2007 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 11 AM EST THIS MORNING... THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 11 AM EST THIS MORNING. NORTHWEST WINDS OF 10 TO 15 MPH...COMBINED WITH BITTER COLD TEMPERATURES THIS MORNING WILL RESULT IN WIND CHILL VALUES BETWEEN 20 AND 34 DEGREES BELOW ZERO AT TIMES. A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 20 AND 34 DEGREES BELOW ZERO FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. $$ DUDA
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this wind chill warning went out at Mar 7, 9:32 AM EST, 6 hours 10 minutes earlier.
Area forecast discussion, Mar 7, 9:32 AM EST, 6 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
ISSUED BY NATIONAL WEATHER SERVICE GRAY ME
932 AM EST WED MAR 7 2007
.SHORT TERM /REST OF TODAY THROUGH TONIGHT/...WIND CHILL TEMPERATURES
RISING BUT STILL WELL IN THE ADVISORY CATEGORY IN MANY EASTERN
MAINE LOCATIONS. WILL ALLOW WIND CHILL ADVISORIES/WARNINGS TO
CONTINUE THROUGH MIDDAY. CURRENT FORECAST PACKAGE HAS
TEMPERATURES...WINDS...SKY COVER ALL IN HAND SO NO UPDATES
ANTICIPATED AT THIS TIME.
&&
.MARINE...WILL KEEP SMALL CRAFT ADVISORY GOING THROUGH MIDDAY.
WINDS GRADUALLY DIMINISHING BELOW ADVISORY CRITERIA THROUGH THE
NEXT FEW HOURS. STILL LOOKING AT GALES FOR THURSDAY AND THURSDAY
NIGHT.
&&
.PREV DISCUSSION...
/ISSUED 400 AM EST WED MAR 7 2007/
SYNOPSIS...ARCTIC HIGH PRESSURE WILL MOVE SOUTHEAST OF THE
REGION THROUGH THIS EVENING. A REINFORCING ARCTIC FRONT WILL
CROSS THE STATE AFTER MIDNIGHT CREATING ANOTHER BITTERLY COLD
AND BRISK DAY ON THURSDAY. ARCTIC HIGH PRESSURE WILL BUILD
ACROSS THE REGION ON FRIDAY. THE ARCTIC HIGH WILL THEN MOVE
EAST OF THE REGION FRIDAY NIGHT ALLOWING FOR A WARMING TREND
FOR THE WEEKEND.
NEAR TERM /TODAY THROUGH TONIGHT/...
ANOTHER COLD DAY IN STORE FOR THE REGION BUT AT LEAST NOT AS
WINDY. ARCTIC HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE
REGION WITH DIMINISHING WINDS THIS AFTERNOON. LOW LEVEL MOISTURE
OVER THE NORTH WILL AGAIN ALLOW FOR THE FORMATION OF SOME STRATUS
CUMULUS AND PERHAPS SOME SCATTERED FLURRIES. ANOTHER UPPER TROUGH
WILL APPROACH THE REGION FROM THE NORTH TODAY AND CROSS THE REGION
TONIGHT ALLOWING ANOTHER SURGE OF FRESH ARCTIC AIR TO CROSS THE
STATE LATE TONIGHT. AS ARCTIC FRONT CROSSES THE STATE IT MAY BE
ACCOMPANIED WITH SCATTERED SNOW SHOWERS. USED A BLEND OF THE
GUIDANCE FOR TEMPERATURES FOR THE NEXT 24 HOURS. WIND CHILL
WARNINGS AND ADVISORIES WILL BE CONTINUED THIS MORNING WITH
SUBZERO TEMPERATURES AND BRISK NORTHWEST WINDS.
SHORT TERM /THURSDAY THROUGH SATURDAY/...
ARCTIC FRONTAL BOUNDARY MOVES TO THE SOUTH OF THE COASTAL WATERS
AT OR SHORTLY AFTER 12Z THURSDAY FOLLOWED BY THE AXIS OF A STRONG
UPPER TROUGH /TEMPS NEAR MINUS 45 AT 500 MBS/ WHICH SWINGS THROUGH
NORTHERN NEW ENGLAND DURING THE DAY THURSDAY. EXPECT SNOW SHOWERS
TO OCCUR IN CONJUNCTION WITH THE UPPER TROUGH MOVING THROUGH WITH
RESIDUAL LOW LEVEL MOISTURE REMAINING IN PLACE ALONG WITH STEEP
LAPSE RATES DEVELOPING.
BENEATH THE UPPER TROUGH THE SURFACE GRADIENT TIGHTENS WHICH MAY
RESULT IN THE ISSUANCE OF WIND CHILL ADVISORIES AGAIN FOR A PORTION
OR ALL OF THE CWA DURING THURSDAY INTO THURSDAY NIGHT.
CONDITIONS DRASTICALLY IMPROVE AS THE CORE OF THE COLD AIR AND
UPPER TROUGH SHIFTS INTO THE MARITIMES ALLOWING SHORT WAVE RIDGE
TO BUILD INTO THE CWA THURSDAY NIGHT AND FRIDAY. ALTHOUGH SUBZERO
TEMPERATURES WILL OCCUR FOR EARLY FRIDAY MORNING...TEMPERATURES
WILL REBOUND NICELY WITH ABUNDANT SUNSHINE FOR FRIDAY.
WITH THE UPPER LEVEL FLOW BECOMING ZONAL MODERATING TEMPERATURES
CAN BE EXPECTED ACROSS THE CWA INTO THE WEEKEND. WAA ASSOCIATED
WITH A WEAK SHORT WAVE MOVING THROUGH THE ZONAL FLOW WILL RETURN
CLOUDS LATER FRIDAY NIGHT WITH SCATTERED SNOW SHOWERS IN MOST
LOCATION ON SATURDAY.
LONG TERM /SUNDAY NIGHT THROUGH TUESDAY/...
FOR THIS PERIOD HAVE INITIALIZED ALL GRIDS WITH HPC GUIDANCE.
ONLY CHANGES MADE WERE TO RAISE POPS SATURDAY NIGHT INTO THE FIRST
OF THE WEEK BASED ON GFS ENSEMBLE. NO OTHER CHANGES MADE TO THIS
PERIOD.
AVIATION /08Z-06Z/...
AS HIGH PRESSURE BUILDS ACROSS THE REGION, CLEAR ACROSS THE REGION
THIS MORNING. EXPECT VFR CONDITIONS THE NEXT 24 HOURS. CLOUDS TO
INCREASE ACROSS THE NORTH WITH SCATTERED FLURRIES THIS AFTERNOON
BUT EXPECT CONDITIONS TO REMAIN VFR. AS ANOTHER ARCTIC FRONT
CROSSES THE STATE TONIGHT, INCREASING CLOUDS AND SCATTERED SNOW
SHOWERS AFTER MIDNIGHT.
MARINE...
NEAR TERM: WINDS SLOWLY COMING DOWN THE MORNING SO WILL DROP GALE
WITH THIS FORECAST. NORTHWEST WINDS ALWAYS SEEM TO HOLD ON LATER
THAN MODELS WANT TO INDICATE SO WILL ISSUE SCA CONDITIONS UNTIL
NOONTIME. SEAS 2 TO 3 FEET ABOVE WNAWAVE GUIDANCE THIS MORNING SO
AGAIN WILL GO ABOVE THE WNAWAVE GUIDANCE TODAY. USED A BLEND OF THE
GFS AND NAM FOR THE WINDS BUT WENT 5 KTS ABOVE THE BLEND FOR THIS
MORNING.
SHORT TERM: A PERIOD OF POST FRONTAL GALES ARE POSSIBLE THROUGHOUT
THE COASTAL WATERS THURSDAY NIGHT. THEN SCA CONDITIONS EXPECTED
FOR FRIDAY MORNING BEFORE CONDITIONS IMPROVE LATER FRIDAY.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WIND CHILL WARNING UNTIL NOON EST TODAY FOR MEZ001>004-010.
WIND CHILL ADVISORY UNTIL NOON EST TODAY FOR MEZ005-006-011-
015>017-029>032.
MARINE...SMALL CRAFT ADVISORY UNTIL NOON EST TODAY FOR ANZ050.
&&
ST. JEAN/NWS GRAYHazardous weather outlook, Mar 7, 4:10 AM EST, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 410 AM EST WED MAR 7 2007 ANZ050-MEZ001>006-010-011-015>017-029>032-080915- COASTAL WATERS FROM EASTPORT ME TO STONINGTON ME OUT 25 NM- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 410 AM EST WED MAR 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC COASTAL WATERS...EAST CENTRAL MAINE...NORTH CENTRAL MAINE... NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT WIND CHILL WARNINGS AND ADVISORIES REMAIN IN EFFECT FOR NORTHERN AND EASTERN MAINE THIS MORNING. PLEASE REFER TO THE PRODUCT /PWMWSWCAR/ FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A PERIOD OF POST FRONTAL GALE FORCE WINDS ARE POSSIBLE FOR THE COASTAL WATERS THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FITZSIMMONS
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 3:42 PM EST | Wind Chill Advisory | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington | 43 hr |
Nearby
Wind Chill Warnings in Maine, 2007Every wind chill warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.